# SDR O2GA2020070851301

- Difficulty date: July 3, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 8,340 hours, 6,094 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1451306000
- Part serial: 1250
- Condition: Failed
- Location: Cockpit
- Part time: 388 hours, 248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AUTOPILOT DISENGAGED. 'ATT FAIL' AND 'HDG FAIL' WARNING DISPLAYED ON PFD & MFD.  FMS DISPLAYED 'AHRS-1 HEADING FAIL' AND 'AHRS-1 INPUT FAIL'.  EMERGENCY WAS DECLARED AND DIVERTED TO ALTERNATE AIRPORT.  MAINTENANCE REPLACED THE LEFT AHRS UNIT.  AIRCRAFT WAS RETURNED TO SERVICE.
